# SDR SWAA970550

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Connector
- Part number: BACC63BP14A756L
- Condition: Shorted
- Location: Nr 1 Eng Tr Unit
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, NR 1 ENGINE REVERSER UNLOCKED LIGHT ILLUMINATED, ACCOMPANIED BY MID CABIN VIBRATION AND NOISE.  AIRCRAFT DIVERTED TO HOU AND MADE AN UNEVENTFUL LANDING.  TROUBLESHOT AND FOUND A SHORT AT ISOLATION VALVE CONNECTOR PLUG.  REPLACED CONNECTOR PER BOEING M/M.
